I am 2 weeks post op and doing very good (I think anyway) considering the surgery was only 2 weeks ago. A couple of nights now, I have had different parts of my body twitching or doing a little spasm involuntarily. Sometimes, it is in my back and it causes me to move involuntarily in a way that causes me severe pain and wakes me up (these back spasms have only happened while sleeping). However, last night, I was lying awake after being woken up in pain by one of these and relaxed my body only to notice that the twitching was happening in my legs and even my fingers also. It is kind of like the twitching people do when they fall off to sleep. My husband says I have been twitching for a while now (since the start of my narcotic pain meds) but only now I am being woken up because of the movement it causes in my back. I am guessing this is related to the narcotics? Anyone experience anything like this? Any suggestions? I am currently taking 20 mg. Oxycontin 2X per day with 5 mg Oxycodone or 10 mg Tramadol for break through pain and 1 Balcofen (muscle relaxer) 2X per day. I am going to try to cut out my daytime dose of the Oxycontin tomorrow and just take my breakthrough meds to see how I do - also because I want to be able to do some short driving to get my daughter from camp - if I can get off some of the meds, maybe that will help? Would love some thoughts on this, it is driving me nuts and very painful when I get them in my back.